MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR, INC. TRIAGE PROFILER SOB PANEL; KIT, TRIAGE, SOB

QUIDEL CARDIOVASCULAR, INC. TRIAGE PROFILER SOB PANEL; KIT, TRIAGE, SOB
Model Number 97300EU
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated with in-house testing of retain lot w63556b.No issues with tni recovery were observed.Manufacturing batch records for lot w63556b were reviewed and found that the lot met final release specifications.The customer could not provide patient diagnosis from the hospital specialized in cardiology.The only information available is patient is in good health condition.Based on the information available, there is no indication of a product deficiency and no corrective action is required.Although this catalog number (97300eu) is not approved in the united states, this event is being reported as the device is same/similar to catalog number 97300, 510(k) number k080269.
 
Event or Problem Description
A patient experienced respiratory distress and was tested for cardiac markers using the triage system.The triage system produced results of tni= <0.05 ng/ml and bnp= 96 pg/ml.As the triage tni result was determined to be normal by the customer, the patient was taken to the emergency unit of a hospital instead of a hospital with a cardiology unit.The patient was tested in the emergency unit by another service an hour later and received results of tni= 0.0792 ng/ml and bnp= 387 pg/ml (normal tni cutoff for this instrument= 0.034 ng/ml).As this tni result was abnormal, the decision was made to transfer the patient to another hospital specialized in cardiology.The patient's diagnosis prior to transfer was heart failure and coronary distress.As of march 29, 2018, the patient is reported to be in good condition.

Brand Name
TRIAGE PROFILER SOB PANEL
Common Device Name
KIT, TRIAGE, SOB
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR, INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key7434896
Report Number3013982035-2018-00008
Device Sequence Number1544880
Product Code DAP
UDI-Device Identifier00899722002740
UDI-Public(01)00899722002740(10)W63566B(17)180630(11)171016
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number97300EU
Device Lot NumberW63566B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1